# SDR 0301995646

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 25,229 hours, 9,987 cycles
- Engine: Pwa PW2037
- Engine time: 5,701 hours, 2,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 ENGINE FLAMED OUT.  FLIGHT RETURNED TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.   MAINTENANCE REPLACED THE NR 1 ENGINE FUEL CONTROL, FUEL PUMP, AND EEC.   MAINTENANCE ALSO INSPECTED THE EEC ALTERNATOR AND PMA STATOR.   NO TROUBLE FOUND.
